Follow
Simon M Smith
Simon M Smith
Associate Professor in Mathematics, University of Lincoln
Verified email at lincoln.ac.uk - Homepage
Title
Cited by
Cited by
Year
Distinguishability of infinite groups and graphs
SM Smith, TW Tucker, ME Watkins
arXiv preprint arXiv:1106.4778, 2011
352011
A product for permutation groups and topological groups
SM Smith
Duke Mathematical Journal 166 (15), 2965-2999, 2017
292017
Infinite motion and 2-distinguishability of graphs and groups
W Imrich, SM Smith, TW Tucker, ME Watkins
Journal of Algebraic Combinatorics 41 (1), 109-122, 2015
222015
On symmetries of edge and vertex colourings of graphs
F Lehner, SM Smith
Discrete Mathematics 343 (9), 111959, 2020
122020
A classification of primitive permutation groups with finite stabilizers
SM Smith
Journal of Algebra 432, 12-21, 2015
92015
Infinite motion and the distinguishing number of graphs
W Imrich, SM Smith, T Tucker, ME Watkins
J. Algebraic Combin., accepted for publication, 2012
82012
Infinite primitive directed graphs
SM Smith
Journal of Algebraic Combinatorics 31 (1), 131, 2010
72010
Bounding the distinguishing number of infinite graphs and permutation groups
SM Smith, ME Watkins
The Electronic Journal of Combinatorics, P3. 40-P3. 40, 2014
62014
Subdegree growth rates of infinite primitive permutation groups
SM Smith
Journal of the London Mathematical Society 82 (2), 526-548, 2010
62010
Distinguishing density and the Distinct Spheres Condition
W Imrich, F Lehner, SM Smith
European Journal of Combinatorics 89, 103139, 2020
52020
Some infinite permutation groups and related finite linear groups
PM Neumann, CE Praeger, SM Smith
arXiv preprint arXiv:1511.04332, 2015
52015
Orbital digraphs of infinite primitive permutation groups
SM Smith
Journal of Group Theory 10 (6), 817-828, 2007
42007
Groups acting on trees with Tits' independence property (P)
CD Reid, SM Smith
arXiv preprint arXiv:2002.11766, 2020
32020
The structure of primitive permutation groups with finite suborbits and tdlc groups admitting a compact open subgroup that is maximal
SM Smith
arXiv preprint arXiv:1910.13624, 2019
22019
On a theorem of Halin
W Imrich, SM Smith
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 87 (2 …, 2017
22017
Bounding the distinguishing number of infinite graphs
SM Smith, ME Watkins
arXiv preprint arXiv:1302.4409, 2013
12013
Edinburgh, UK September 17–21, 2018
P Cameron, I Müller, Z Chatzidakis, J Nešetril, G Cherlin, A Pillay, ...
The Bulletin of Symbolic Logic 25 (3), 2019
2019
Erratum to: Infinite motion and 2-distinguishability of graphs and groups
W Imrich, SM Smith, TW Tucker, ME Watkins
Journal of Algebraic Combinatorics 41 (1), 123-123, 2015
2015
A classification of primitive permutation groups with finite stabilizers, and some consequences
S Smith
Banff International Research Station for Mathematical Innovation and Discovery, 2013
2013
Rough ends of infinite primitive permutation groups
SM Smith
Journal of Group Theory 15 (2), 279-289, 2012
2012
The system can't perform the operation now. Try again later.
Articles 1–20